Sudafed Congestion And Headache Relief Max Strenght Capsules

7.50

Brand: Sudafed

Paracetamol, Caffeine & Phenylephrine
How does this product help?
Sudafed Congestion & Headache Relief Max Strength Capsules with Phenylephrine hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of pain and congestion caused by sinusitis, which include stuffy nose, blocked sinuses, headache, fever, aches and pains. The capsules can also relieve tiredness and drowsiness.
Sudafed is a registered trade mark.
Helps clear your head cold
Relieves pain, pressure and congestion

Maximum delivery time up to 14 days!

+
  ... people are viewing this right now

Paracetamol, Caffeine & Phenylephrine
How does this product help?
Sudafed Congestion & Headache Relief Max Strength Capsules with Phenylephrine hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of pain and congestion caused by sinusitis, which include stuffy nose, blocked sinuses, headache, fever, aches and pains. The capsules can also relieve tiredness and drowsiness.
Sudafed is a registered trade mark.
Helps clear your head cold
Relieves pain, pressure and congestion
Ingredients
Each Capsule contains: Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg
Storage
Do not store above 25°C.

Based on 0 reviews

0.00 Overall
0%
0%
0%
0%
0%
Be the first to review “Sudafed Congestion And Headache Relief Max Strenght Capsules”

Your email address will not be published. Required fields are marked *

Write a review

Reviews

There are no reviews yet.

SKU: 042 Category:
Close My Cart
Close Wishlist
Close
Close
Categories